Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex, delayed periods. Taking microgynon, rigevidon. Causes for delayed periods?

Hello. I ve been using Microgynon 30, had my seven day break and then started taking Rigevidon. I had unprotected sex once while taking Rigevidon, haven t missed the pill once. Now it s a fourth day of my seven day break, but I still don t have my period. Rigevidon is the same as Microgynon. What is the problem that I don t have my period yet?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Yes, Rigevidon and Microgynon contain same medication(ethinylestradiol and levonorgestrel).
Since you have not missed one pill, there will be less chances of pregnancy.
I would suggest you to go for urine pregnancy test,since you had unprotected intercourse.

Once pregnancy ruled out, you need not to worry.
Then you need to wait for your periods.
Please continue your medication as per doctor advice once pregnancy ruled out.
Hope I have answered your question.
If you have any queries I will be happy to help you.
Thank you.
Answered: Mon, 7 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor